RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 2, Pages 377–389 (Mi nd328)  

This article is cited in 3 scientific papers (total in 3 papers)

Some periodic orbits of general three body problem with vanishing angular momentum

V. B. Titov

Saint-Petersburg State University, Universitetskaya nab. 7–9, St. Petersburg, 199034, Russia

Abstract: The periodic solutions of general three body problem are found. The solutions under discussion are extension of well-known figure-eight orbit. Found orbits are described on the Euclide plane and on form sphere.

Keywords: three body problem, periodic orbits, figure-eight, celestial mechanics

Full text: PDF file (539 kB)
References: PDF file   HTML file
UDC: 531.01:521.131
MSC: 70F07, 70F15
Received: 31.01.2012
Accepted:22.02.2012

Citation: V. B. Titov, “Some periodic orbits of general three body problem with vanishing angular momentum”, Nelin. Dinam., 8:2 (2012), 377–389

Citation in format AMSBIB
\Bibitem{Tit12}
\by V.~B.~Titov
\paper Some periodic orbits of general three body problem with vanishing angular momentum
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 2
\pages 377--389
\mathnet{http://mi.mathnet.ru/nd328}


Linking options:
  • http://mi.mathnet.ru/eng/nd328
  • http://mi.mathnet.ru/eng/nd/v8/i2/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Šuvakov, “Numerical search for periodic solutions in the vicinity of the figure-eight orbit: slaloming around singularities on the shape sphere”, Celestial Mech. Dynam. Astronom., 119:3-4 (2014), 369–377  crossref  mathscinet  adsnasa  isi  scopus
    2. G. Yu. Tyumenkov, A. Yu. Pesenko, D. A. Bogdanovich, “Modelirovanie periodicheskikh orbit dlya troinykh sistem s nyutonovskim gravitatsionnym vzaimodeistviem”, PFMT, 2016, no. 4(29), 27–30  mathnet
    3. V. V. Orlov, V. A. Titov, L. A. Shombina, “Periodic orbits in the free-fall three-body problem”, Astron. Rep., 60:12 (2016), 1083–1089  crossref  isi
  • Нелинейная динамика
    Number of views:
    This page:207
    Full text:63
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020